# SDR YENA20130417076

- Difficulty date: April 17, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N615JB
- Make and model: Airbus A320-232
- Aircraft serial: 2461
- Aircraft time: 32,422 hours, 11,294 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 201399007
- Part serial: JB6144
- Condition: Faulty
- Location: Lt Mlg
- Part time: 32,422 hours, 11,294 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 396 MCO-LGA, AIRCRAFT DIVERTED TO JFK DUE TO "BRAKES AUTO BRAKE FAULT/ BRAKES RELEASED" ECAM.  AFTER LANDING, NR 2 BRAKE NEVER EXCEEDED 35' TEMP.  REMOVED AND REPLACED LEFT MLG 1M HARNESS PER MM 32-11-43 OPS CHECK OK.  ALSO PERFORMED MEG CHECK OF WIRING FROM NR 2 WHEEL TACH 21GG TO BSCU, WIRE TO GND, WIRE TO WIRE ALL GOOD, RE-INSTALLED BSCU, SEC 1, 2, 3 REF AWM 32-11-01 AND 32-42-13.  NO FAULTS NOTED AT THIS TIME.
